# SDR C2XA95IA350

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12017062013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT WING RIB NR 21, NR 1 UPPER SKIN SUPPORT WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SUPPORT, AND THE AIRCRFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
